# SDR C2XAOOBT092

- Difficulty date: November 14, 2000
- Submitted: December 14, 2000
- Operation: Air carrier
- Aircraft: N16944
- Make and model: Emb EMB-145
- Aircraft serial: 145045
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV-DURING 1A INSPECTION MAINTENANCE FOUND EMERGENCY LIGHTS, RT OVERHEAD LIGHT BY ESCAPE HATCH INOPERATIVE. RELAMPED RT, OVERHEAD EMERGENCY LIGHT BY ESCAPE HATCH. OPS. CHECKED GOOD. IAW EMB145 MM 33-50-00.
